# SDR UALA2011112706527

- Difficulty date: November 24, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 85,080 hours, 9,543 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BS 460 SKIN MISREPAIRED, BETWEEN S14R & S16R. HAS SHORT EDGE MARGIN.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED IAW 747EN-53-0365.
